Words over an ordered alphabet and suffix permutations
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 36 (2002) no. 3, pp. 249-259.

Given an ordered alphabet and a permutation, according to the lexicographic order, on the set of suffixes of a word w, we present in this article a linear time and space method to determine whether a word w ' has the same permutation on its suffixes. Using this method, we are then also able to build the class of all the words having the same permutation on their suffixes, first of all the smallest one. Finally, we note that this work can lead to a method for generating a Lyndon word randomly in linear time or for computing the set of Lyndon words of length n.

DOI : https://doi.org/10.1051/ita:2002012
Classification : 68R15
Mots clés : suffix permutation, Lyndon words
@article{ITA_2002__36_3_249_0,
     author = {Duval, Jean-Pierre and Lefebvre, Arnaud},
     title = {Words over an ordered alphabet and suffix permutations},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {249--259},
     publisher = {EDP-Sciences},
     volume = {36},
     number = {3},
     year = {2002},
     doi = {10.1051/ita:2002012},
     zbl = {1013.68153},
     mrnumber = {1958242},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/ita:2002012/}
}
TY  - JOUR
AU  - Duval, Jean-Pierre
AU  - Lefebvre, Arnaud
TI  - Words over an ordered alphabet and suffix permutations
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 2002
DA  - 2002///
SP  - 249
EP  - 259
VL  - 36
IS  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/ita:2002012/
UR  - https://zbmath.org/?q=an%3A1013.68153
UR  - https://www.ams.org/mathscinet-getitem?mr=1958242
UR  - https://doi.org/10.1051/ita:2002012
DO  - 10.1051/ita:2002012
LA  - en
ID  - ITA_2002__36_3_249_0
ER  - 
Duval, Jean-Pierre; Lefebvre, Arnaud. Words over an ordered alphabet and suffix permutations. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 36 (2002) no. 3, pp. 249-259. doi : 10.1051/ita:2002012. http://www.numdam.org/articles/10.1051/ita:2002012/

[1] M. Crochemore, C. Hancart and T. Lecroq, Algorithmique du texte. Vuibert (2001). | Zbl 1134.68300

[2] J.-P. Duval, Factorizing Words over an Ordered Alphabet. J. Algorithms 4 (1983) 363-381. | MR 729232 | Zbl 0532.68061

[3] E.M. Mccreight, A Space-Economical Suffix Tree Construction Algorithm. J. Algorithms 23 (1976) 262-272. | MR 413594 | Zbl 0329.68042

[4] C. Hohlweg and C. Reutenauer, Lyndon words, permutations and trees, Rapport interne 2002-017. Université Louis Pasteur de Strasbourg. | MR 2022847 | Zbl 1058.68086

Cité par Sources :